# SDR UPS08853504

- Difficulty date: September 22, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CV EVALUATION AND DISPOSITION REPAIR SURVEY SEQUENCE NR: 894-W4-09.  RIGHT UPPER LEADING EDGE DOUBLER REPAIR STA XFS 512 MISSING 8 EACH FA FASTENERS.  INSTALLED FASTENERS IAW DC-8 SRM 51-03-00.
